# SDR AUS20010597

- Difficulty date: May 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 HP OUTLET FUEL FILTER CONTAMINATED WITH A DARK BROWN SLUDGE.
